# SDR DALA2016041402889

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM AFT EDGE AND FWD EDGE AT L1 DOOR.  THE BEAM WAS REPAIRED IAW SRM 52-10-02, FIG 201 AND 202, 51-40-02, 51-40-05, AND 51-10-04. PAR 15 AND 21.
